MathSciNet Relay Station
MathSciNet bibliographic data
MR889801 60J60 (60H10)
Pauwels, E. J. Smooth first-passage densities for one-dimensional diffusions. J. Appl. Probab. 24 (1987), no. 2, 370–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement